# SDR MASA200600956

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 8,213 hours, 5,489 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7164 IAD - INBD FLIGHT SPOILER/INBD SPOILERONS CAUTION.  MAINTENANCE PERFORMED SPOST 2.  NO FURTHER DEFECTS NOTED.
